Dermatomyositis-like syndrome in a patient with X-linked agammaglobulinemia


KILIÇ GÜLTEKİN S. Ş. , Ersoy F., Sanal O., Tezcan I.

Turkish Journal of Immunology, vol.4, no.1, pp.25-27, 1999 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 4 Issue: 1
  • Publication Date: 1999
  • Title of Journal : Turkish Journal of Immunology
  • Page Numbers: pp.25-27
  • Keywords: Dermatomyositis-like syndrome, Hypogammaglobulinemia

Abstract

Patients with antibody-mediated immune deficiencies may develop a rare 'dermatomyositis-like' syndrome, which is usually progressive and fatal. We have followed-up a child with X-linked agammaglobulinemia (XLA) in whom a dermatomyositis-like syndrome was treated with high doses of intravenous immunoglobulin with short intervals. In patients with hypogammaglobulinemia dermatomyositis-like syndrome has been suggested to be a manifestation of a viral infection in a immunocompromised host.